# SDR 0104329971

- Difficulty date: June 6, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N9335
- Make and model: Doug DC-9-31
- Aircraft serial: 47337
- Aircraft time: 65,562 hours, 68,035 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During H ck in ATL, The outboard seat track x=-22 rh was found corrosion between 588 and 746. Repaired per EA 99-1812575.
